# SDR ASOA2015041712611

- Difficulty date: March 21, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,823 hours, 20,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT RAIL HAS CORROSION.  SEAT RAIL SECTION BS 581-680.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01.  REMOVED SEAT RAIL IAW AMM 53-00-49-000-801-A03.  INSTALLED NEW FACRICATED SEAT RAIL, LBL9, F5 581-680 IAW AMM 53-00-49-400-801-A03.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV J  AS WRITTEN.
